# SDR ABXR070388

- Difficulty date: October 2, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15
- Aircraft serial: 47014
- Aircraft time: 52,981 hours, 65,792 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: 59132626
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER PYLON ATTACH WAS CRACKED AND MISSING MATERIAL AT THE FORWARD OUTBOARD CORNER ATTACH POINT LOCATION FOR PANEL 8212A.  REPAIRED AREA IAW ABX DC9 SSRM DGW K05683.
